Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. I have some vitamin supplement product which contains magnesium. However, I think I have been taking to much of this. I am afraid I have exaggerated a little. I would like to know what can happen if I take too much magnesium. I would appreciate all your help. Bye!

Loading...

Hi, there. Too much magnesium is also known as hypermagnesemia. It cannot happen if one takes too much food that contains magnesium. However, if one takes to many supplements, one can have symptoms. Diarrhea and abdominal cramping are usual symptoms. Kidney failure is one of the more serious complications. If you feel any of these symptoms, contact your healthcare provider. I hope everything will be all right. Good luck with all! Bye!
Reply

Loading...

It is recommended to get between 500-1000 mg of magnesium daily. As long as you're in this range you're fine.
Reply

Loading...


as long as you don't have any current kidney issues , Chronic Kidney disease.
Reply

Loading...


In order to properly answer this question one needs to know what other ingredients are in the vitamin supplement you are taking. Too much magnesium is possible, but unlikely. If one is getting sufficient amounts of calcium and magnesium the homeostasis of the body will likely achieve proper nutritional and ratio balance. There are some exceptions to this. Too much magnesium may interfere with calcium metabolism, and calcium is responsible for more than 5,000 chemical reactions in the body. The average person may have about .8 ounces of magnesium in the body or 25 grams. Magnesium is distributed lightly throughout the tissues of the body; and by far the largest percentage of magnesium in the body is found in the left ventricle of the heart. Taking a supplement for a month is not likely to cause a problem for most people even if taking far more than the RDA. One possible symptom is slowing the heart rate, though this also is highly unlikely unless one has been overdosing for many months. Primarily, magnesium is the element responsible for relaxing the heart muscle immediately after the heart muscle contracts to pump blood. One simple way of looking at it is calcium contracts and magnesium relaxes. Both calcium and magnesium are responsible for the proper functioning of the heart. All in all too much magnesium is rarely an issue even when taking mega doses. One would have as much reason to be concerned with vitamins being excessive as the magnesium since all are in the same supplement---and there would be no concern with overdosing the magnesium without equal concern about overdosing the other ingredients in your supplement.
Reply

Loading...